alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : CHALOUB, JORGE GOMES DE SOUZA [Author]
References found : 2 [refine]
Displaying: 1 .. 2   in format [ISO 690]

page 1 of 1


   1 / 2
select
to print
 Chaloub, Jorge Gomes de Souza. A ECONOMIA POLÍTICA DOS BACHARÉIS UDENISTAS. Rev. bras. Ci. Soc., 2017, vol.32, no.94. ISSN 0102-6909


   2 / 2
select
to print
 Chaloub, Jorge Gomes de Souza. O BRASIL DOS BACHARÉIS: UM DISCURSO LIBERAL UDENISTA. Lua Nova, Ago 2019, no.107, p.263-304. ISSN 0102-6445


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information